# SDR AALA20020983

- Difficulty date: July 6, 2002
- Submitted: August 9, 2002
- Operation: Air carrier
- Aircraft: N363AA
- Make and model: Boeing 767323
- Aircraft serial: 24044
- System (JASC): 2612 · Fire Detection
- Part: Pressure Switch
- Part number: 5753669
- Condition: Failed
- Location: Smoke Detection
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CARGO DET AIR STATUS MSD ILLUMINATED.  RESET CBS AS PER QRH.  STATUS MSG REMAINED, DIVERTED.  TROUBLESHOT SYSTEM, REMOVED AND REPLACED SMOKE DETECTOR PRESS SWITCH.  ALSO FOUND NR 2 BLOWER WAS EXTREMELY HOT TO TOUCH.  REMOVED AND REPLACED BOTH NR 1 AND NR 2 FORWARD CARGO BLOWERS AS A PRECAUTION, PERFORMED OPS CHECK IAW MM.  ALL OPS CHECK GOOD.
